# SDR SWAA2024071701038

- Difficulty date: June 12, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 56,686 hours, 31,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (8 EA) 2024-376676<[01] REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (8 EA) IAW WORK INSTRUCTION 733-50-01 (TTG8Q00TUFBD) STEP 4.A.;[02] TASK COMPLETED;[03] TASK COMPLETED
